# SDR JJBA20251120089

- Difficulty date: November 10, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MIDDLE LEADING EDGE DAMAGED ON REMOVAL AND HAS DAMAGE ON INBOARD EDGE. REMOVED AND REPLACED RH MIDDLE LEADING EDGE INBD RIB.
